Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A probability distribution associated with the Hurwitz zeta function


Author: R. L. Duncan
Journal: Proc. Amer. Math. Soc. 99 (1987), 757-759
MSC: Primary 60E05; Secondary 11M35, 60F99
MathSciNet review: 877052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new discrete probability distribution is defined in terms of the Hurwitz zeta function and its relationship to the Poisson distribution is demonstrated.


References [Enhancements On Off] (What's this?)

  • [1] E. T. Whittaker and G. N. Watson, Modern analysis, Cambridge Univ. Press, New York, 1927.
  • [2] Marek Fisz, Probability theory and mathematical statistics, Third edition. Authorized translation from the Polish. Translated by R. Bartoszynski, John Wiley & Sons, Inc., New York-London, 1963. MR 0164358 (29 #1655)
  • [3] Norman L. Johnson and Samuel Kotz, Distributions in statistics: Discrete distributions, Houghton Mifflin Co., Boston, Mass., 1969. MR 0268996 (42 #3893)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60E05, 11M35, 60F99

Retrieve articles in all journals with MSC: 60E05, 11M35, 60F99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0877052-1
PII: S 0002-9939(1987)0877052-1
Article copyright: © Copyright 1987 American Mathematical Society